Results 1 to 2 of 2
Anyone experienced w/ Vivitrol side effects
  1. #1
    Hope4Fam is offline Member
    Join Date
    Nov 2014
    Posts
    58

    Default Anyone experienced w/ Vivitrol side effects

    I had my Vivitrol shot on Monday, today is Wednesday. I had jumped off my suboxone 11 days prior to the injection. Had no issues with the conversion. Monday I felt ok, just got a headache like an hour after the shot. Now yesterday and today I have nausea I just can't kick, which is a normal side effect. No vomiting yet, but came so close this morning. I have some shakiness. Sometimes I can see the tremors, but mostly just feel them. I also woke up yesterday with a 90+ bpm resting pulse rate for hours till I finally took .05 clonidine and it helped. I have started getting chills randomly come over my body from toe to head, then go away. Only when I'm snuggled in bed, though.

    I guess I'm wondering if this will go away soon. If anyone has had any experience with the shot, and the side effects, or anything that helps, I would so appreciate the knowledge. Thanx for listening. Hope all is well with everyone =)

  2. #2
    Hope4Fam is offline Member
    Join Date
    Nov 2014
    Posts
    58

    Default

    Well, I went and filled my Zofran and that seemed to help. I was finally able to eat. Success!! I still welcome any feedback on how it goes from here. I've already decided I won't be doing another round. I only got this so I couldn't go back on the Suboxone if life got bad yet again and withdrawals were bad still. So I did it. I successfully got off 2 1/2 yrs of Suboxone maintenance. It feels good. Now to find a new counselor since the clinic will discharge me. Sorry...off topic. Just so darn proud right now.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22